# SDR DALA13066660983

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE LEFT RELEASE LATCH CABLE FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS. THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
